Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

insomniac27

Member
  • Total Reviews

    0
  • Content Count

    43
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About insomniac27

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. I want this to be over. I am starting to count the days. I will stop around mid-May. The side effects I feel are starting to get not so good. I think it is starting to mess with my health. So i am really keeping an eye on myself because, to be honest, I try not to worry and think i need to tolerate one more month but on the other hand im sorta trying to figure out how much is enough... I've had my period for 3 weeks now, with a 2 day break in the middle. I am telling myself its because of a
  2. insomniac27

    WEEK 9 i guess?

    it is no wonder many people stop posting after week 4 or so. i have not noticed any changes since then and everything stops being new. my face is def smoother, i only wash it once a day to prevent dryness. its summer here, and even though my face gets sweaty... it doesnt get oily as it ususally did. i kinda wonder if that will be forever or not. itd be so nice if it was... i have id say... no blackheads whatsoever. which is weird. i fell back into my picking habbits the other day and i realize
  3. insomniac27

    Day 38-Smooth skin!

    hey there long time no seethank you for the happy new years message!!! i hope you have a great one as well. it has for sure started well ;)i am really glad everything is going better with the meds!! i dont know for you,, but the 2ndary effects of accutane are not as bad as people had predicted? or at least less dramatic as some people put it... hehexoxo
  4. Hello!! Happy New Year!! Hope all is well :)

    1. insomniac27

      END OF "WEEKS 4 TO 6"

      if i had never come to this message board i would have never heard of the innitial breakout. i know now that my derm helped me avoid that by having another med the first two weeks. what i would have known, from her, is that weeks 4 to 6 can be the worse, acne wise. she was right in the sense that i had new cysts last week. two. one is healing in the same way one i had prior to accutane did with this medication... it flattens completely overnight, and it looks purple floom blood as if i had pic
    2. insomniac27

      4 weeks down-dry butt? o.o

      i don't have that, but that doesnt mean anything. im feeling my dosage might not be high enough, i dont feel any side effects anymore (almost)hope it gets better!!!happy new year!!!
    3. insomniac27

      40 DAYS

      40 days... nothing new. i think yesterday i got my first new cyst since i started with accutane. according to my dermatologist, whom i havent seen in all this time, weeks 4 to 6 could be the "worse". indeed everything has been looking redder and then this new cyst... wow i am realizing i am about to hit the 6 weeks mark so theoretically the worse should be about to be over. i feel the side effects are turning into nothing really. i am not bothered by any of them except the dry lips which i
    4. insomniac27

      DAY 20

      secondaty effects: -itchy scalp is making it today to #1 position today -dry skin -dry lips (dropping from #1 thanx to aquaphor - lips feel normal) -red eyes, less bad than at the begining. skin: -my skin has started clearing out. ive had new cysts on my jawline on week 1 but theyve cleared out. -last night i noticed that on a healing cyst (that may i say it has been "healing" for years", its more like a red-slightly active-mark) i had a white head. this morning it has the same shape bu
    5. insomniac27

      Two weeks conquered!!

      dont stress about grades your job is done, congrats on finishing!!!!wow 2 weeks already, time FLIES. wasnt just yesterday u said you were about to start with the treatment??? hahahave a great weekend
    6. yesterday i was in so much pain from my lips. i suffered. i started considering staying home for the next 5 months if my lips were going to look the way the looked and felt the way they felt. i bought aquaphor today and it-s a miracle... i know its not even been 24 hours, but right now i recommend this product 100%. my lips feel almost normal, they look normal... i feel good
    7. my scalp is itchy but its really almost nothing. my skin is dry but nothing i can't fix with moisturizer. my eyes are red, but i use drops and i just deal with it. my problem right now are the dry lips. im starting to feel it's worse than acne itself. they are dry, sore, red, and peeled. around my lips it's also red. the corner of my lips is a MESS. and it hurts i can't open my mouth! chapstick didnt do anything, i was applying moisturizer straight onto my lips and it helps for like 2 min
    8. insomniac27

      Day9-itchy scalp

      thanx for the reply!the lady said aquaphor was for like after u get a face peel or something like that... i think i will buy it tomorrow as my lips are really suffering.
    9. insomniac27

      2 weeks in... scared about the upcoming...

      thank you so much!!
    10. insomniac27

      Day9-itchy scalp

      are you using aquaphor on your lips? its a face moisturizer right? i went to the drugstore today and the lady was like "its for dry skin" and i said "i know" and she repeated "it's for dry skin" kinda like "i see u have acne... this is not for you" ugh how annoying!anyway, wondering if you use it on ur lips cause my lips are so dry i dont know what to do
    11. insomniac27

      3 WEEKS!!!

      yay on the 3 weeks!what do you use for your lips? mine are getting worse by the minute...
    ×